MathSciNet Relay Station
MathSciNet bibliographic data
MR1158009 (93g:60097) 60G46 (42A61 60H05)
Schröder, Bernd S. W. On generalized maximal functions. Proc. Amer. Math. Soc. 118 (1993), no. 2, 619–625.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement